# SDR SWAA2022041282446

- Difficulty date: March 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL ANGLE LOCATED BS695 AND BL0 AT PASSENGER CABIN 2022-122123 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 08-FEB-23.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] REPLACED VERTICAL ANGLE LOCATED BS695 AND BL0 AT PASSENGER IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DWG 273A9110 SHEET 6 REV A.;[04] REPLACED VERTICAL ANGLE LOCATED BS695 AND BL0 AT PASSENGER IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DWG 273A9110 SHEET 6 REV A.
